English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometric interpretation of Hamiltonian cycles problem via singularly pertubed Markov decision processes

MPS-Authors
/persons/resource/persons235201

Ejov,  Vladimir
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ejov, V., Filar, J. A., & Thredgold, J. (2003). Geometric interpretation of Hamiltonian cycles problem via singularly pertubed Markov decision processes. Optimization, 52, 441-458.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3193-E
Abstract
There is no abstract available